# SDR 2022FA0000775

- Difficulty date: December 27, 2022
- Submitted: December 27, 2022
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 6,511 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Tachometer
- Part number: B771M40C1003
- Part serial: 00544
- Condition: Failed
- Stage of operation: AA
- How discovered: C
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH WOULDN'T PASS SELF TEST ON START UP
